# SDR UALA2013040502265

- Difficulty date: April 4, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,392 hours, 14,689 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 672951001
- Part serial: 69
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING 'VALVE' LIGHT ILLUMINATED. 'STBY' SELECTED & 'VALVE' LIGHT REMAINED ILLUMINATED.  FOUND FORWARD OVERBOARD VALVE UNSERVICEABLE.   REPLACED VALVE PER MM 21-23-08.
